# SDR SWIA202155952

- Difficulty date: February 5, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 35,078 hours, 26,172 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Captain'S
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTS THAT CAPTAINS WINDSHIELD CRACKED WHILE ENROUTE FROM YUM TO DFW. DIVERTED TO MAF. NO EMERGENCY DECLARED AND AIRCRAFT DID NOT LAND OVERWEIGHT.   FLIGHT 3048 - FILED CLOSED    REMOVED AND REPLACED CAPTAINS WINDSHIELD IAW AMM 56-11-01. PRESSURIZED A/C IAW AMM 21-31-00 NO LEAKS FOUND. PERFORMED OPS CHECK OF WINDSHIELD/SIDE WINDOW  / TEMPERATURE CONTROLER OPS CHECK GOOD.
